# SDR CALA2017061701859

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 77,310 hours, 18,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM LIGHT NOT ILLUMINATING WITH DOOR CLOSED.  CLEANED SLIDE SWITCH IAW SWP 20-60-01.   OPS CHECKED GOOD.
